# SDR O05R200412704

- Difficulty date: January 27, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N698FA
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE331*
- Propeller: Rotol R321482F8
- System (JASC): 6114 · Propeller Hub Section
- Part: Flange
- Condition: Cracked
- Location: Prop Hub
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION FOUND IN HUB MOUNTING FLANGE USING ULTRASOUND IN COMPLIANCE WITH MFG S.B. 61-1125R1.
